



AGFNDA

STECCI Summery Academy 1

7th – 11th of July 2025, Split and Cista Provo, Croatia

1st day (Monday)

08:30 - 09:00	Registration Welcome Coffee	For on-site participants
09:00 – 09:30	Welcome Words, Programme, F&Q How to become a STECCI reporter!	(UNSA, UMAS, ZSI) Online participants invited to go online at 9.00
09:30 – 10:15	Preserving Heritage, Teaching the Future 1.1.1.	(UMAS) Stećci, heritage education, cultural heritage teaching, participatory conservation, environmental monitoring of monuments
10:15 – 10:25	Break	10 min all participants
10:25 – 10:55	Cultural Tourism: Potential for the development of sustainable cultural tourism 1.1.2.	(UDG) Stećci as economic factor, cultural tourism, community-led processes, placemaking
10:55 – 11:25 ONLINE	Between Stone and Supernova: Every carbon atom on the planet was produced in the heart of a dying star 1.1.3.	(UNSPMF) Stećci, geology, storytelling, environmental impact
11:25 – 11:55	Heritage in the Lab: Exploring Chemistry's Role in Preservation of Cultural Heritage 1.1.4	(UNSA) Stećci, chemistry, preservation

11:55 – 12:10	Break	15 min
12:10 – 12:40	STECCI Social Innovation Labs – Methodology & Handbook 1.1.5.	(ZSI) Stećci, social Innovation, socially innovative methodologies
12:40 – 13:40	Lunch break	60 min all participants
13:40 – 14:15	Cultural Heritage and Citizen Science (ZSI) 1.1.6.	(ZSI) Citizen science, science communication and creative approaches for Stećci
14:15 – 14:45 ONLINE	Young Voices and Minds in Cultural Heritage Preservation – Bavaria's Stećci experience 1.1.7.	(SPK) Science education, sci-art experiments in schools, shared walks
14:55 – 15:05	Break	10 min all participants
15:05 – 15:35	Click, Explore, Preserve: Citizen Science Adventures on Nekropola.ba 1.1.8.	(UNSA) Stećci, mapping tool, how-to
15:35 – 16.00	Hands-on Field Work Q&A, Outlook	(ZSI, UMAS) Citizen science team building, collaboration with civil society: children, community members, visitors

08:45 - 09:00	Check-In Welcome Coffee	For on-site participants
09:00 - 09:30	Wrap Up of the Day 1	(UNSA) Online participants invited to go online at 9.00
09:30 – 10:30	Open Mic And voluntary presentations by participants	(moderated by UMAS) The session invites short comments or voluntary presentations by participants. This will be coprogrammed during the online kick-off meeting.
10:30 – 10:40	Break	10 min
10:40 – 11:25	 (Door Forest) Table Briefings Science Communication on Stećci Cultural Tourism in the context of Split Sensitive strategies for Stecci Cista Provo as part of education 	(ZSI, UDG, UNSA) The short inputs focus on practical/hands-on aspects and methods and activate further group discussion for mutual learning and brainstorming.
11:25 – 12:30	Explanation of the discussion approach: World Café and Door Café	(ZSI)
12:30 – 13:00	Lunch Break	30 min
13:00 – 13:30	Door Café presentation	(UMAS, UNSA, UDG, ZSI) 2 to 3 groups brainstorming and discussing, 30 min per table; then, participants switch table
13:30 – 14:00	Findings of each group	Brief presentation of each working group 10 min per group
14:00 – 15:00	Briefing Train-the-Trainer: Hands-on Citizen Science experiment	(UMAS, ZSI) Preparation of the field sessions next day
15:00	End of the Day 2	

07:30 - 08:30	Departure to Cista Provo Stećci site	For on-site participants, for meeting points see chapter logistics; transport via bus
08:30 - 09:00	Check-In for young citizen scientists Check in for citizen science facilitators	(UMAS, UNSA, UDG, ZSI) Check-in ritual and matchmaking of Research buddies
09:00 – 10:00	PLAYGROUND – Workshop The Stećci Guardians: Mapping of cultural heritage artefacts (Citizen Science Picnic Part 1)	(UNSA and STECCI partners) Research buddy teams use the Think I Share I Pair approach; students and early career researchers support young citizen scientists as facilitators
10:00 – 10:15	Break	refreshments
10:15 – 11:30	PLAYGROUND – WORKSHOP Digital Heritage Explorers: Become a 3D Mapper, Drone Observer and Field Reporter! (Citizen Science Picnic: Part 2)	(UMAS and STECCI partners) The short inputs focus on practical/hands-on aspects and methods and activate further group discussion for mutual learning and brainstorming.
11:30 – 12:00	Joint reflexion on the different experiments	(UNSA, UMAS and STECCI partners) The discussion will reflect learnings from a perspective as a citizen scientist.
12:00 – 12:30	Departure to the school in Cista Provo	
12:30 – 13:15	Lunch Break	45 min
13:15– 14:45	DOOR PLAYGROUND Creative Workshop: Stitching History – Embroidering the Symbols of Stecci	(Artist Nikolina Kuzmić and STECCI partners) After a short introduction to the technique, and participants can experiment with the different materials and gain feedback. Participants can make breaks optionally at the refreshments bar.
14:45 – 15:15	Joint reflection	(Nikolina Kuzmić and STECCI partners) Presentation of the interim results Outlook on the public event on THU in Split Check-out with ritual for citizen scientists
15:15	Departure to Cista Provo End of the Day 2	Departure to Cista Provo and Split by bus

08:45 – 09:00	Welcome Coffee	On-site participants
09:00 – 09:30	Wrap-up Feedback by the participants	(UMAS) Joint reflection on the field experiments with citizen scientists
09:30 – 10:00	FOREST – Group reflection	How to transfer citizen science experiments to our praxis?

10:00 – 10:15	Break	refreshments
10:15 – 11:00	PLAYGROUND – Table Briefing Exhibition, Performances	(UMAS and STECCI partners) Introduction, Roles of the performance and preparation
11:00 – 12:00	Think-Pair-Share Shared Walks	(UNSA, UMAS and STECCI partners) Testing the Living Book approach for the evening performance
12:00 – 12:30 12:30 – 17:00	Lunch light (sandwich buffet)	30 min Followed by an afternoon break and individual preparation of the evening of the performance Set up of exhibition 17.00
18:30 – 19:15	Public event (part 1)	Welcome words Aperitif Short artist talk
19:15 – open end	Performance in the Public Space Living book Session	Artist Davor Pavić and students Participants of the Summer Academy including community members Local representatives, public audience After the performance and during the living book session, drinks will be served in the public space.

08:45 – 09:00	Welcome Coffee	On-site participants Online participants are invited to join at 09.00
09:00 – 09:30	Wrap-up Comments by the participants	(UMAS) Joint reflection on the performance and the science communication activities in the public space
09:30– 10:45	PLAYGROUND – Workshop Design thinking for citizen science	(ZSI and STECCI partners) After an introduction, participants design collaboratively potential citizen science projects for the Split region.
10:45 – 11.15	Break	Refreshments
11.15-12.00	PLAYGROUND – Workshop Presentation of designs and discussion	(ZSI and STECCI partners) Introduction, Roles of the performance and preparation
12:00 – 13:00	Final feedback round Farewell	(UMAS and STECCI partners) Discussion, Mentimeter, Stay in Touch!
13:00 – 13:30	Lunch light (sandwich buffet)	30 min, informal talks and Farewell